Repositorio de producción científica de la Universidad de Sevilla

A special type of triangulations in numerical nonlinear analysis

 

Advanced Search
 
Opened Access A special type of triangulations in numerical nonlinear analysis
Cites
Show item statistics
Icon
Export to
Author: Soriano Arbizu, José María
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1991
Published in: Extracta Mathematicae, 6 (1), 20-23.
Document type: Article
Size: 278.3Kb
Format: PDF

URI: http://hdl.handle.net/11441/60287

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)